# SDR FDEA201812113490

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 53,699 hours, 24,093 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, WHEN TOGA WAS SELECTED, ENGINE NR 1 FAILED TO ACCELERATE PAST 1.2 EPR.  CREW DISCONTINUED TAKE OFF AT 50 KNOTS. MOC DETERMINED IT WAS AN AUTOTHROTTLES PROBLEM.  CREW CONTINUED FLIGHT ON MEL 22-30-01-C AUTOTHROTTLE SYSTEM  INOP. ALL ENGINE  INDICATIONS WERE NORMAL FOR NON AUTOTHROTTLE TAKEOFF.  ALL THRUST SETTINGS MUST BE MANUALLY SET. UNABLE TO DUPLICATE DISCREPANCY ON GROUND, PER TSI REPLACED THRUST RATING PANEL IAW 22-35-12-04 AND NR 1 TCC PER MM 22-36-34-04-01. CARRIED OUT AFS/LAND TEST PER MM 22-40-00-5, BOTH TESTS PASS, NO FAULTS NOTED AT THIS TIME.
